# SDR IPXA2016092708700

- Difficulty date: September 23, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 14,843 hours, 9,767 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: CHA1238002M
- Part serial: 428
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FLAPS SYS 1 FAULT FLAPS SYS 2 FAULT. FLAPS STUCK.  C/W ON APP SLATS FULLY EXTENDED. FLAPS STUCK AT 15.  REMOVED RT SIDE NR 1 FLAP JACKSCREW IAW AMM 27-54-21 PB 0401. INSTALLED NR 1 FLAP JACKSCREW IAW AMM 27-54-21 PB 0401. OPS CHECKED NORMAL.
